Alert archive / Ohio / Frost Advisories in 2011
Frost Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 4, 2011, 3:45 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 5, 2011, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2011, 3:45 AM EDT (07:45 UTC)
- In effect from
- May 5, 2011, 2:00 AM EDT
- Expired
- May 5, 2011, 8:53 AM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027 WWUS71 KCLE 040745 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EDT WED MAY 4 2011 OHZ003-006>010-017>020-027>031-036>038-047-041545- /O.NEW.KCLE.FR.Y.0001.110505T0600Z-110505T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 345 AM EDT WED MAY 4 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. COOL HIGH PRESSURE BUILDING INTO WESTERN OHIO TONIGHT WILL ALLOW FOR TEMPERATURES TO DROP INTO THE MID 30S...WITH PERHAPS EVEN SOME LOWER 30S IN TYPICALLY COLDER LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
6 follow-up statements
576 WWUS71 KCLE 041509 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1109 AM EDT WED MAY 4 2011 OHZ003-006>010-017>020-027>031-036>038-047-042315- /O.CON.KCLE.FR.Y.0001.110505T0600Z-110505T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1109 AM EDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. COOL HIGH PRESSURE BUILDING INTO WESTERN OHIO TONIGHT WILL ALLOW FOR TEMPERATURES TO DROP INTO THE MID 30S...WITH PERHAPS EVEN SOME LOWER 30S IN TYPICALLY COLDER LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ SCHULER
110 WWUS71 KCLE 041951 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 351 PM EDT WED MAY 4 2011 OHZ003-006>010-017>020-027>031-036>038-047-050400- /O.CON.KCLE.FR.Y.0001.110505T0600Z-110505T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 351 PM EDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... SKIES WILL GRADUALLY CLEAR THROUGH THE EVENING. CLEARING SKIES COMBINED WITH LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP INTO THE MID 30S ACROSS PORTIONS OF NORTHERN OHIO AFTER MIDNIGHT. TEMPERATURES OF 36 DEGREES AND COOLER TYPICALLY ALLOW FOR THE FORMATION OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ SCHULER
897 WWUS71 KCLE 050048 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 848 PM EDT WED MAY 4 2011 OHZ011-013-021>023-032-033-050900- /O.EXA.KCLE.FR.Y.0001.110505T0600Z-110505T1300Z/ CUYAHOGA-GEAUGA-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- INCLUDING THE CITIES OF...CLEVELAND...CHARDON...AKRON...RAVENNA... WARREN...CANTON...YOUNGSTOWN 848 PM EDT WED MAY 4 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. CLEAR SKIES...DRY AIR AND DECREASING WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO DROP INTO THE MID 30S. THIS WILL ALLOW FROST TO DEVELOP ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OHZ003-006>010-017>020-027>031-036>038-047-050900- /O.CON.KCLE.FR.Y.0001.110505T0600Z-110505T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 848 PM EDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO DROP INTO THE MID 30S. THIS WILL RESULT IN WIDESPREAD FROST ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
692 WWUS71 KCLE 050531 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 131 AM EDT THU MAY 5 2011 OHZ012-014-089-PAZ001>003-051300- /O.EXA.KCLE.FR.Y.0001.110505T0600Z-110505T1300Z/ LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 131 AM EDT THU MAY 5 2011 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING. CLEAR SKIES...DRY AIR AND DECREASING WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO DROP INTO THE MID 30S. THIS WILL ALLOW FROST TO DEVELOP ACROSS THE AREA...MAINLY AWAY FROM LAKE ERIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OHZ003-006>011-013-017>023-027>033-036>038-047-051300- /O.CON.KCLE.FR.Y.0001.110505T0600Z-110505T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 131 AM EDT THU MAY 5 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. CLEAR SKIES...DRY AIR AND DECREASING WINDS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO DROP INTO THE MID 30S. THIS WILL ALLOW FROST TO DEVELOP ACROSS THE AREA...MAINLY AWAY FROM LAKE ERIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
309 WWUS71 KCLE 050810 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 410 AM EDT THU MAY 5 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-051300- /O.CON.KCLE.FR.Y.0001.000000T0000Z-110505T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 410 AM EDT THU MAY 5 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. MOSTLY CLEAR SKIES ALLOWED THE TEMPERATURE TO DROP INTO THE MID AND UPPER 30S AT MANY LOCATIONS AND AREAS OF FROST ARE LIKELY...MAINLY INLAND OF LAKE ERIE. SOME CLOUDS WERE MOVING ACROSS EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA EARLY THIS MORNING AND THAT WILL HELP INCREASE THE TEMPERATURE FOR A BIT. HOWEVER...SOME OF THOSE LOCATIONS MAY HAVE HAD SOME FROST ALREADY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ KIELTYKA
887 WWUS71 KCLE 051253 AAA NPWCLE URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 853 AM EDT THU MAY 5 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-051400- /O.CAN.KCLE.FR.Y.0001.000000T0000Z-110505T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 853 AM EDT THU MAY 5 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. $$ SCHULER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 4, 3:45 AM EDT, 0 minutes earlier.
Area forecast discussion, May 4, 3:45 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EDT WED MAY 4 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE ALOFT WILL CROSS THROUGH THE AREA TODAY.
HIGH PRESSURE OVER THE PLAINS WILL BUILD INTO THE AREA LATER THIS
AFTERNOON AND TONIGHT. THE HIGH PRESSURE WILL MOVE EAST OF THE AREA
THROUGH THURSDAY...AND ANOTHER LOW PRESSURE WILL MOVE ACROSS THE
SOUTHERN GREAT LAKES FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPPER LOW WILL SWING ACROSS THE AREA TODAY KEEPING CLOUDS ACROSS THE
AREA AS WELL AS THE CHANCE FOR SOME SHOWERS. BEST CHANCES FOR
SHOWERS WILL BE ACROSS THE EASTERN HALF OF THE FORECAST AREA...BUT
THINKING COVERAGE WILL NOT BE AS WIDESPREAD AS RECENT RAIN...SO
THEREFORE 30 TO 40 POPS WOULD BE REASONABLE. AS THE LOW SWINGS
ACROSS THE AREA EXPECTING IMPROVING CONDITIONS LATER THIS AFTERNOON
ACROSS WESTERN AREAS WITH EVEN SOME BREAKS IN CLOUDS. DRIER HIGH
PRESSURE WILL CONTINUE TO BUILD INTO THE AREA THIS EVENING ALLOWING
FOR THE CLOUDS TO DISSIPATE AS WELL AS THE CHANCES OF SHOWERS. FOR
TEMPS ALLOWED FOR TEMPS TO WARM UP ACROSS THE WEST WITH MID 50S
PERHAPS THIS AFTERNOON WITH SOME CLEARING. MEANWHILE UPPER 40S TO
LOW 50S FOR THE EASTERN THIRD OF THE FORECAST AREA WITH CONTINUED
CLOUDS AND SOME SHOWERS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FOR TONIGHT HIGH PRESSURE BUILDING IN BRINGING MUCH DRIER DEWPOINTS
AS WELL AS CLEAR SKIES. WITH GOOD RADIATING AS WELL AS LOOKING AT
TEMPS UPSTREAM EARLY THIS MORNING THE WESTERN HALF OF THE AREA HAS A
GOOD CHANCE OF SEEING SOME FROST. FELT ENOUGH CONFIDENCE AT THIS
TIME TO ISSUE A FROST ADVISORY FOR THE WESTERN HALF OF THE FORECAST
AREA. CONCERNED ABOUT THE EAST ESPECIALLY FAR EAST WITH POSSIBLE
LINGERING CLOUDS AS WELL AS SOME LIGHT WINDS. CONFIDENCE NOT QUITE
AS HIGH AT THIS TIME TO GO WITH FROST ADVISORY...BUT DAY SHIFT CAN
DECIDE IF THIS NEEDS TO BE EXPANDED FURTHER EAST DEPENDING ON HOW
QUICKLY CONDITIONS CLEAR THROUGH THIS AFTERNOON. GIVEN THE FROST
ADVISORY FORECASTING TEMPS DOWN INTO THE MID 30S ON AVERAGE ACROSS
MUCH OF THE AREA. COULD SEE SOME TEMPS DOWN AROUND 30 IN GOOD
RADIATING LOCATIONS NEAR MANSFIELD AND MARION.
THE HIGH PRESSURE WILL ALLOW FOR SOME DECENT SUNSHINE ON THURSDAY
WITH TEMPS RECOVERING WELL RANGING FROM AROUND 60 TO MID 60S ACROSS
THE WEST. LAKE SHORE AREAS OF NE AND NW PA WILL LIKELY BE COOLER
WITH FLOW OFF THE LAKE. MODELS SHOWING CLOUDS ADVANCING IN THURSDAY
EVENING AND NIGHT AHEAD OF NEXT UPPER LOW PRESSURE THAT WILL SWING
ACROSS THE SOUTHERN GREAT LAKES FRIDAY. WITH THAT ALLOWED FOR MILDER
THAN GUIDANCE MINS THURS NIGHT...THEN A BIT COOLER ON FRIDAY WITH
CHANCES OF SHOWERS ACROSS THE AREA. THIS SYSTEM WILL BE QUITE
PROGRESSIVE AND MOVE EAST OF THE AREA FRIDAY NIGHT. HIGH PRESSURE
BRIEFLY RIDGES IN LATE FRIDAY NIGHT AND EARLY SATURDAY BUT IS SHORT
LIVED AS THE NEXT LOW PRESSURE WAVE PUSHES IN SATURDAY AFTERNOON.
INCREASED POPS MAINLY SATURDAY AFTERNOON BUT AT THIS TIME SAW LITTLE
TO INCREASE FROM CHANCE POPS AT THIS TIME.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
MODELS IN GENERAL AGREEMENT WITH SOME SHOWERS FOR SUNDAY. THE 00Z
ECMWF CONTINUES A BREAK SUNDAY NIGHT AND THEN A THREAT MONDAY INTO
TUESDAY WITH A WARM FRONT IN THE AREA. SOME QUESTION ON THE TIMING
BUT THE THREAT OF MORE RAIN LOOKS GOOD MONDAY NIGHT AND TUESDAY.
WENT CLOSE TO PREVIOUS FORECAST FOR TEMPERATURES BASED ON THE
CLOUDS. TEMPERATURES SHOULD BE A LITTLE ABOVE NORMAL.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
AN UPPER TROF WILL MOVE ACROSS THE REGION TODAY. THE IFR
CONDITIONS WILL IMPROVE TO MVFR BY AROUND DAYBREAK. OTHERWISE VFR
TO MVFR BECOMING MAINLY VFR THIS AFTERNOON AS HIGH PRESSURE MOVES
INTO THE REGION.
.OUTLOOK...NON-VFR POSSIBLE LATE THURSDAY NIGHT THROUGH FRIDAY AND
AGAIN SATURDAY NIGHT.
&&
.MARINE...
AT THIS TIME IT LOOKS LIKE THE MAIN THREAT FOR SMALL CRAFT ADVISORY
CONDITIONS WILL BE TODAY IN THE NORTHWEST FLOW. AT THIS TIME ON THE
EDGE ABOUT IT...AND WILL NOT ISSUE ONE. HIGH PRESSURE WILL BE
BUILDING IN TONIGHT AND THEN MOVE EAST LATE THURSDAY. A COLD FRONT
WILL MOVE THROUGH FRIDAY BUT THE WINDS SHOULD BE LIGHT ENOUGH NOT TO
CAUSE 3 TO 5 FOOT WAVES. ANOTHER WEAK RIDGE FOR SATURDAY FOLLOWED BY
A WARM FRONT ON SUNDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 2 AM TO 9 AM EDT THURSDAY FOR OHZ003-
006>010-017>020-027>031-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, May 3, 6:39 AM EDT, 21 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 639 AM EDT TUE MAY 3 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-041045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 639 AM EDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 4:30 AM EDT | River Flood Warning | CLE | Trumbull | 16 hr |
Nearby
Frost Advisories in Ohio, 2011Frost Advisories in Pennsylvania, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.